# SDR DLM88040132

- Difficulty date: February 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 31,276 hours, 23,993 cycles
- Engine: Pwa JT8D219
- Engine time: 29,657 hours, 23,016 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 65 KIAS ENGAGED AUTOTHROTTLES FOR FLEX 50 TAKEOFF AT 75 PERCENT N1 THROTTLES IMMEDIATELY CLAMPED AND DID NOT ADVANCE AT ALL TOWARDS TAKEOFF THRUST.  ABORTED T/O  FOR THIS REASON.  FOUND THRUST CABLE AT ENGINE BINDING.  REPLACED SAME.
